# SDR QEMY202106251806

- Difficulty date: June 18, 2021
- Submitted: June 25, 2021
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A300*
- Engine: Cfmint CFM565B43
- Engine time: 35,292 hours, 19,268 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE7074222
- Condition: Chafed
- Location: Engine Fuel
- Part time: 35,292 hours, 19,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AT INCOMING INSPECTION THE MAIN FUEL HOSE HAS BEEN FOUND SIGNIFICANTLY CHAFED.
